MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI

MATERIALISE NV TRUMATCH; TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Model Number ME23GUNKUN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Granuloma (1876)
Date of Event 03/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The surgeon has reported that a patient was developing a granuloma on the mandible post-operatively after the use of materialise personalized plate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation concluded that the device met specifications.The exact reason why a granuloma appeared on patient's mandible could not be established.

Brand Name
TRUMATCH
Common Device Name
TITANIUM 3D PRINTED PLATE FOR MANDIBLE, MINI
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key20351659
Report Number3003998208-2024-00018
Device Sequence Number12758228
Product Code JEY
UDI-Device Identifier05420060380167
UDI-Public05420060380167
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberME23GUNKUN
Device Catalogue NumberME23GUNKUN
Device Lot NumberSD980.016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexMale